| Catalog Number |
SSM-485 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
06/28/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.A review of the device history record has been completed.No deviations or non-conformances noted.Reason for reoperation: rupture.
Event or Problem Description
Healthcare professional reported "possible rupture" confirmed via ct scan and mri.This record is for the left side.Device remains implanted.
Additional Manufacturer Narrative
Additional, corrected and/or changed data: b.5, d.6b, h.6.
Event or Problem Description
Healthcare professional reported "possible rupture".This record is for the left side.Device was explanted and replaced, will be returned.
Additional Manufacturer Narrative
Device evaluation: per the analysis performed, the assessments of the complaints and any potential manufacturing issue are displayed along with any further actions required: ¿ rupture: observed an opening through microscopic inspection assessed as surgical damage.No further actions are required as it is not related to the manufacturing process.None of the other observations performed during the device analysis (crease ) are found to be potentially related to the manufacturing process, and, therefore, no further actions are required for these observations.
Event or Problem Description
Healthcare professional reported "possible rupture" confirmed via ct scan and mri.This record is for the left side.Device was explanted and replaced.